# SDR SWAA2013081419185

- Difficulty date: August 5, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 42,305 hours, 24,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS 986.5, RBL 43.  REPAIRED BEAM IAW SRM.
